I have a rash from Tarceva that looks like acne. Should I use acne products on it to make it go away?
Ursina Teitelbaum, MD, Medical Oncologist at Penn Medicine responds:
The rash from Tarceva can be an odd rash - both oily and dry - so you have to be careful with traditional over the counter acne medications. I would ask your oncologist directly what their treatment recommendations are. There are some prescriptions and oral antibiotics that can help address the rash. It is important to use sunscreen and can often be helpful to use a good moisturizer as a base.
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire transcript from the Focus on Pancreatic Cancer Webchat.
May 21, 2014 - A panel of three biomarkers together with CA 19-9 is better than CA 19-9 alone for diagnosing early-stage pancreatic cancer. These findings were presented at the American Association for Cancer Research's special conference on Pancreatic Cancer: Innovations in Research and Treatment, held from May 18 to 21 in New Orleans.
Feb 1, 2012
Sep 16, 2011